Sir William Johnson & The Wars for Empire Conference October 20-22, 2023

Friday, October 20th - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Parking Lots B & C

8:00 am - 6:30 pm	Bus Tour - The Oswego Campaign of 1756 - Tour Led by George Bray & David L. Preston
	In 1756, French and Native forces collapsed Britain's Ontario and Mohawk frontiers with a stunning attack against Fort Bull and a siege of Fort Oswego led by the Marquis de Montcalm. Our tour will explore sites associated with this important campaign that became a strategic disaster
	for Great Britain: the Oneida Carrying Place, Fort Bull on Wood Creek, Fort Oswego on Lake
	Ontario, and Fort Brewerton near Lake Oneida. Lunch is included with the tour. This is a rain or
	shine tour. Wear comfortable walking shoes and bring your own beverages and snacks.

Saturday, October 21st - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 Theater Visual Arts & Communications Building

8:15 am - 8:30 am	Opening Remarks - Conference Master of Ceremonies Bruce M. Venter
8:30 am - 9:30 am	David L. Preston - Head of Faculty - Sir William Johnson and the Struggle for Land and Empire
9:30 am - 9:45 am	15 Minute Coffee Break
9:45 am - 10:45 am	Arthur L. Simmons III and Brian Grills - As to not be discovered: Exploring the Battle of Fort Bull
10:45 am - 11:00 am	15 Minute Break
11:00 am - 12:00 pm	Scott Haefner - Defense in Depth: Soldiers, Planters and Manors. Sir William Johnson and the
	Security of the Northern Frontier
12:00 pm - 1:00 pm	Lunch - Thank you Lorna Hainesworth (Ambassador/National Traveler) for Sponsoring Lunch
1:00 pm - 1:30 pm	Author Book Signing
1:30 pm - 2:30 pm	James Kirby Martin - Joseph Brant & Han Yerry: How the French and Indian War Started to
	Divide the Haudenosaunee Nation
2:30 pm - 2:45 pm	15 Minute Break
2:45 pm - 3:45 pm	Brady J. Crytzer - War in the Peaceable Kingdom: The Kittanning Raid of 1756
3:45 pm - 4:00 pm	15 Minute Break
4:00 pm - 5:00 pm	George Bray - Thomas Davies, Soldier and Artist
5:00 pm	Closing Remarks - Please be back by 8:30 am on Sunday Morning

Saturday, October 21st - Old Fort Johnson - NY-67, Fort Johnson, NY 12070

5:30 pm	Candlelight Reception at Old Fort Johnson - Wine & hors d'oeuvres - \$15 per person (not included in conference fee and will be collected at the door) - Space is Limited
	Old Fort Johnson is the 1749 limestone house built by William Johnson on the Mohawk River in colonial New York. It was fortified for protection during the French & Indian Wars from 1755-63. Johnson convened many Native American conferences on this site as the British Superintendent of Indian Affairs for the Northern Department.

Sunday, October 22nd - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 Theater Visual Arts & Communications Building

8:45 am - 9:00 am	Opening Remarks - Conference Master of Ceremonies Bruce M. Venter	
9:00 am - 10:00 am	Timothy J. Todish - Going Beyond Robert Rogers' Journals: New Findings About the Rangers and	
	Their Famed Leader	
10:00 am - 10:15 am	15 Minute Coffee Break	

10:15 am - 11:15 am	Len Travers - Our Fortune Depends on Intelligence:" Scouting the Lake George No-man's Land,
	1756
11:15 am - 11:30 am	15 Minute Break
11:30 am - 12:30 pm	Glenn F. Williams - Not one platoon in the whole army gave way a single step during the whole
	action: The Battle of Minden, 1759
12:30 pm	Closing Remarks

Thank You for Attending

The Sir William Johnson & The Wars for Empire Conference Please Mark Your Calendars - 3rd Annual Conference - TBD

Museum Sponsors & Supporters



Thank You for your Support and Sponsorship of the Fort Plain Museum & Historical Park, a 501(c)3 Nonprofit Organization